Mengerian theorems for paths of bounded length

L. Lovász, V. Neumann-Lara, M. Plummer

Research output: Contribution to journalArticle

47 Citations (Scopus)
Original languageEnglish
Pages (from-to)269-276
Number of pages8
JournalPeriodica Mathematica Hungarica
Volume9
Issue number4
DOIs
Publication statusPublished - Dec 1 1978

Keywords

  • AMS (MOS) subject classifications (1970): Primary 05C35
  • Menger's theorem
  • disjoint paths
  • minimum cut-sets

ASJC Scopus subject areas

  • Mathematics(all)

Cite this